Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

afraid of heart symptoms


[du...]

Recommended Posts

has anyone else felt like their heart is beating hard just from moving around or walking? also get tired from just walking to bathroom. taking a shower is tiring. wondering if these are possible wd symptoms
Link to comment
Share on other sites

Hi durango

 

The symptoms you describe are common withdrawal symptoms.  But if you're concerned about them you may get some peace of mind running it by your doctor.

For many other common symptoms check out Chapter III of The Ashton Manual

 

 

 

Link to comment
Share on other sites

Good plan!  Distraction is one of the best tools for getting through withdrawal.

 

I had fatigue and palpitations earlier in my withdrawal - heart flutters, tight painful chest, hard & fast heartbeats I felt in my chest, head and hears, skipped beats.  I was terrified I was about to have a heart attack - got checked out and cleared.  My doctor prescribed propranolol (beta blocker) to take as needed - it relieved all the heart/chest sensations (other than heartburn...) and the adrenaline surges I experienced constantly.  I only took it as needed because I didn't want to develop dependence.  I very rarely take it anymore - the symptoms are mostly gone.

 

Take care,

Brighterday

Link to comment
Share on other sites

I went to the docs when I got off the pills and was diagnosed with Paroxymal Tachycardia.  Doc made me stand up and right away checked my heart and then diagnosed me.  Most docs check the heart when the patient is sitting or lying down.  The change in pressure from sitting to standing caught the Tachycardia.
Link to comment
Share on other sites

Durango, I had the symptoms you described.  After I finished tapering I saw my cardiologist and had a full heart work up. All was well and normal. I can’t tell you how many times I’ve read this sort of post about fears of heart damage and have never read that damage actually resulted from withdrawal. As Brighterday said, it’s worth a visit to the doc if only for peace of mind.

 

:smitten:

Link to comment
Share on other sites

I take a small bit of magnesium at bedtime and it helps me sleep and also helps me to not get constipated.  I am all for magnesium supplements and the right kind of magnesium is good for your nerves and heart.
Link to comment
Share on other sites

Yeah, it's not a universal experience that magnesium causes symptoms either by taking it or by stopping it. I personally prefer not to take anything daily but magnesium glycinate is one I'll take occasionally. No adverse effects and I think it helps with a few different issues I have.
Link to comment
Share on other sites

I have a great tip for palps. Don’t take magnesium supplements.

 

Accused, many of us here find magnesium helpful. I gather you don't. Sorry about that. But it would be more useful if you talk about yourself i.e. "I didn't find it helpful . . ." or whatever you want to tell us about yourself instead of your prescriptive "Don't". Haven't we agreed on umpteen threads that everyone's different?

 

Katz

 

 

Link to comment
Share on other sites

Becouse even if it’s not obvious, how do you know it’s not effecting your long term recovery.

 

Have you ever been without it for a while? It has caused a lot of suffering hear because the effects are not always clear. Iv heard of people using it just fine for a while and then it turns on them or stops working like they are in tolerance, and then they still have to taper off. If you guys want to take it Fine, but I don’t think it should be recommended to others if there’s even 1% chance of getting worse. It’s not worth it.

Link to comment
Share on other sites

I don’t think it should be recommended to others

 

No one on this thread is recommending magnesium to others. If you're worried for yourself, as you seem to be, don't take it. Just as we ought not to recommend products to others, we also ought not to condemn products. If you've had a bad experience, post it and share it with us. That seems to me to be the responsible thing to do.

 

As for this:

 

Becouse even if it’s not obvious, how do you know it’s not effecting your long term recovery.

 

Give it a rest, Accused.

 

Katz

Link to comment
Share on other sites

I’m really not sure what you mean by give it a rest Kats lol.

 

I wish someone would have gave me some good straight forward advice like I’m giving Durango. But I dint get that, and how did it effect my recovery? I have not had recovery, because magnesium gave me spirit breaking akathisia and caused all the organs in my chest to start flopping around and it won’t go away, Iv been stuck like this in a worse version of withdrawal for what feels like eternity. Saying “Everyone is different” doesn’t help. What do you do with that? Telling Durango not to take risks helps.

Link to comment
Share on other sites

It's true. Magnesium can be very dangerous for those with heavily damaged brain by benzo. It gave me horrible setback 2 years ago.

Probably some people who have mild symptoms or someone who simply made transition from benzo withdrawal regime to Magnesium could benefit, but I wouldn't reccomend it to anyone.

But I'll tell you what is safe to take: water - that's only thing I've been drinking for the last 2 years and I've been in benzo hell for 3 years. Getting better this year... having milder setbacks in the last year and a half.

Link to comment
Share on other sites

It's true. Magnesium can be very dangerous for those with heavily damaged brain by benzo. It gave me horrible setback 2 years ago.

Probably some people who have mild symptoms or someone who simply made transition from benzo withdrawal regime to Magnesium could benefit, but I wouldn't reccomend it to anyone.

But I'll tell you what is safe to take: water - that's only thing I've been drinking for the last 2 years and I've been in benzo hell for 3 years. Getting better this year... having milder setbacks in the last year and a half.

 

I'd like to know where you got this information.  Citations and the research please.

Link to comment
Share on other sites

It's true. Magnesium can be very dangerous for those with heavily damaged brain by benzo. It gave me horrible setback 2 years ago.

Probably some people who have mild symptoms or someone who simply made transition from benzo withdrawal regime to Magnesium could benefit, but I wouldn't reccomend it to anyone.

But I'll tell you what is safe to take: water - that's only thing I've been drinking for the last 2 years and I've been in benzo hell for 3 years. Getting better this year... having milder setbacks in the last year and a half.

 

I'd like to know where you got this information.  Citations and the research please.

 

I tried it and it gave me major setback and that's what happened to many other people here. It binds to same receptors as benzo. You can also read about it here: https://w-bad.org/reactions-setbacks/

You probably have milder damage if you want 'scientific' proof for everything before you try it.

Link to comment
Share on other sites

×
×
  • Create New...